MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE CUTTING GUIDE
Catalog Number VSPO-550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a maxillofacial procedure involving vsp system devices, the surgeon was unable to achieve the intended occlusion using an implant provided by another company, requiring additional holes to be drilled in order to complete the operation.

Brand Name
VSP SYSTEMS
Common Device Name
MANDIBLE CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire st
littleton, CO 80127
MDR Report Key23535141
Report Number1724955-2025-00009
Device Sequence Number18688734
Product Code DZJ
UDI-Device Identifier00816847020817
UDI-Public(01)00816847020817(10)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale